Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Singular integral equations in $ L\sb{p}$


Author: Harold Widom
Journal: Trans. Amer. Math. Soc. 97 (1960), 131-160
MSC: Primary 45.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0119064-7
MathSciNet review: 0119064
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Carleman, L'intégrale de Fourier et questions qui s'y rattachent, Uppsala, Almquist & Wiksells, 1944. MR 0014165 (7:248c)
  • [2] G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge, Cambridge University Press, 1934.
  • [3] E. Hille and J. D. Tamarkin, On the absolute integrability of Fourier transforms, Fund. Math. vol. 25 (1935) pp. 329-352.
  • [4] I. I. Hirschman, Jr., Decomposition of Walsh and Fourier series, Memoirs Amer. Math. Soc. no. 15, 1955. MR 0072269 (17:257e)
  • [5] B. V. Hvedelidze, Some properties of improper integrals in the sense of the Cauchy-Lebesgue principal value, Soobšč. Akad. Nauk Gruzin. SSR. vol. 8 (1947) pp. 283-290. MR 0049470 (14:181b)
  • [6] H. Kober, A note on Hilbert's operator, Proc. Amer. Math. Soc. vol. 48 (1942) pp. 421-427. MR 0006775 (4:40d)
  • [7] L. H. Loomis, An introduction to abstract harmonic analysis, New York, Van Nostrand, 1953. MR 0054173 (14:883c)
  • [8] N. I. Muskhelishvili, Singular integral equations, Groningen, P. Noordhoff, 1953. MR 0355494 (50:7968)
  • [9] E. M. Stein, Interpolation of linear operators, Trans. Amer. Math. Soc. vol. 83 (1956) pp. 482-492. MR 0082586 (18:575d)
  • [10] G. Szegö, Über die Randwerte analytischer Functionen, Math. Ann. vol. 84 (1921) pp. 232-244.
  • [11] E. C. Titchmarsh, Introduction to the theory of Fourier integrals, Oxford, Oxford University Press, 1937.
  • [12] A. Zygmund, Sur les fonctions conjugées, Fund. Math. vol. 13 (1929) pp. 284-303.
  • [13] -, Trigonometrical series, New York, Chelsea Publishing Co., 1952. MR 0076084 (17:844d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45.00

Retrieve articles in all journals with MSC: 45.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0119064-7
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society